# SDR 20000906SH001

- Difficulty date: August 31, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N773FT
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844030
- Aircraft time: 92 hours
- Engine: Lyc IO360C1C6
- Engine time: 92 hours
- Propeller: Mcauly B2D34C213
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 6271105
- Condition: Frozen
- Location: Wing Root
- Part time: 92 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT REAR AILERON CABLE RUNNING ALONG THE OUTSIDE OF CABLE PULLEY AT WING ROOT.  NO WEAR PATTERN APPARENT ON PULLEY SLOT INDICATING THAT THE CABLE WAS NEVER ON THE PULLEY SINCE MANUFACTURE. THE PULLEY WAS ALSO FROZEN.  SUBMITTER STATED THEY HAVE FOUR NEW PA28R201 AND ONE PA44-180 ALL WITH LESS THAN 200 HOURS TIME AND ALL HAVING ASSORTED RIGGING PULLEYS THAT WERE FROZEN FROM THE FACTORY.  ALL OF WHICH HAVE BEEN REPLACED DURING THE FIRST 100 HOUR INSPECTION.  (X)
